# SDR SWAA113762

- Difficulty date: May 21, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 62,323 hours, 59,437 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 1468
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  FLIGHT ATTENDANTS REPORTED STRONG ELECTRICAL ODOR IN AFT GALLEY AND MID CABIN.  STRONG ODOR ALSO NOTICED IN COCK.
